# SDR ASOA2014102711492

- Difficulty date: September 16, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING GOUGED.  REMOVED HANDLE IAW AMM 52-31-03-000-801 A01,  DRILLED NEW SERVICEABLE HANDLE ASSY AND INSTALLED IAW SRM 52-31-03-400-801 A01 AND SRM 51-42-21-001-001-A01.  MAJOR REPAIR .
